# SDR AT9900616

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO LAKE CITY FLORIDA, FOUND LOWER KEEL BEAM SKIN AT BS 770 HAS AN AREA OF BULGING CORROSION THAT HAS PUSHED OUT AND CRACKED THE SKIN.  REMOVED SKIN PANEL AND LONGERONS 29L AND 29R FROM BS 658-756.  DRILLED, DEBURRED, COUNTERSUNK, TREATED AND PRIMED.  REINSTALLED LONGERONS AND NEW SKIN IAW DC9 SRM 51-10-1, 51-30-2, 51-30-1, 53-04 FIG 42, 52-05 FIG 48.
